Also found in: Medical, Wikipedia.
A pathological condition resulting from an overdose of cinchona bark or its alkaloid derivatives and marked by headache, dizziness, hearing loss, and ringing in the ears.
American Heritage® Dictionary of the English Language, Fifth Edition. Copyright © 2016 by Houghton Mifflin Harcourt Publishing Company. Published by Houghton Mifflin Harcourt Publishing Company. All rights reserved.
(Pathology) a condition resulting from an excessive dose of cinchona bark or its alkaloids, characterized chiefly by headache, ringing in the ears, and vomiting
Collins English Dictionary – Complete and Unabridged, 12th Edition 2014 © HarperCollins Publishers 1991, 1994, 1998, 2000, 2003, 2006, 2007, 2009, 2011, 2014
a toxic condition owing to excessive use of cinchona and marked by headache, dizziness, and ringing in the ears. Also called quininism, quinism.See also: Drugs
-Ologies & -Isms. Copyright 2008 The Gale Group, Inc. All rights reserved.